# SDR USAA2011102100011

- Difficulty date: October 20, 2011
- Submitted: October 21, 2011
- Operation: Air carrier
- Aircraft: N422US
- Make and model: Boeing 737401
- Aircraft serial: 23989
- Aircraft time: 61,551 hours, 40,997 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RON - FUSELAGE SKIN CRACK AT BS 897, S25R.  REPAIRED FUSELAGE SKIN CRACK AT BS 897, S25R IAW B737-400 SRM 53-00-01 REPAIR 31 DETAIL XI AND XIX.
